# SDR ASAA2019092730841

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 16,111 hours, 5,241 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN MAKE OUTGOING CALLS ON SATCOM. BUT INCOMING SATCOM VOICE CALLS FROM DISPATCH WERE UNSUCCESSFUL. RECEIVED NO INDICATIONS ON HF/SAT SELECT PANEL. NO CHIME, NO LIGHT SAT MENU ON MCDU ALSO SHOWED NO INDICATION OF INCOMING CALL. DISPATCH TRIED 4 TIMES. GROUNDED - YES. CDOULD NOT DUPLICATE. OPS CHECK GOOD REF B737-900 AMM 23-15-00. GROUND VERIFICATION SUCCESSFUL.
